I had a Novocain injection to fill a mandibular left second bicuspid. When given the injection in the back molar area I immediately felt numbing pain on the side of my mouth and lip, like a shattered mirror. It took a while for the left side of my tongue to become numb before he started to work on the tooth. A day later the lower left part of my lip still had a tingling like anesthesia wearing off. When I open my mouth wide I feel a "shot" of pain in that area along with a "cold" sensation on my bicuspid and cuspid. I assume the dentist nicked the trigeminal nerve. Question: Will this disappear over time, get worse or stay the same?I
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.